# SDR C2XA08TY107

- Difficulty date: September 24, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B0465
- Condition: Discharged
- Location: Emergency Lights
- Part time: 7,507 hours, 7,507 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IS CURRENTLY IN C CHECK AND DURING AN OPS CHECK THE ROW 12 CEILING AND SIDEWALL EMERGENCY LIGHTS WERE INOP.  MX R&R THE NR 3 POWER SUPPLY IAW EMB XR AMM 33-50-04 AND OPS CHECKED GOOD.  A/C WILL BE RELEASED WHEN CHECK IS COMPLETE.
